# SDR AALA202208032725

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 70,501 hours, 31,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CABIN EMERGENCY LIGHTS MISSING MULTIPLE BULBS. REMOVED AND REPLACED RIGHT AND LEFT OVERWING EMERGENCY EXIT LIGHT ASSEMBLY (AALA202208032725) AND UPPER AFT MID CABIN OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY (AALA202208030977).
